Oscillation of integro-dynamic equations on time scales


Grace S. R. , Graef J. R. , Zafer A.

APPLIED MATHEMATICS LETTERS, vol.26, no.4, pp.383-386, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 26 Issue: 4
  • Publication Date: 2013
  • Doi Number: 10.1016/j.aml.2012.10.001
  • Title of Journal : APPLIED MATHEMATICS LETTERS
  • Page Numbers: pp.383-386

Abstract

In this paper, the authors initiate the study of oscillation theory for integro-dynamic equations on time-scales. They present some new sufficient conditions guaranteeing that the oscillatory character of the forcing term is inherited by the solutions. (C) 2012 Elsevier Ltd. All rights reserved.